Volume 19, Number 2 (International Journal of Engineering 2008)                   IJIEPR 2008, 19(2): 1-11 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Alaeiyan M. NORMAL 6-VALENT CAYLEY GRAPHS OF ABELIAN GROUPS. IJIEPR. 2008; 19 (2) :1-11
URL: http://ijiepr.iust.ac.ir/article-1-15-en.html

, alaeiyan@iust.ac.ir
Abstract:   (4229 Views)

Abstract : We call a Cayley graph Γ = Cay (G, S) normal for G, if the right regular representation R(G) of G is normal in the full automorphism group of Aut(Γ). In this paper, a classification of all non-normal Cayley graphs of finite abelian group with valency 6 was presented.

 

Full-Text [PDF 262 kb]   (1064 Downloads)    
Type of Study: Research | Subject: Material Managment
Received: 2009/04/20

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb